# SDR DXTA2021102150610

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 10,632 hours, 8,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1742
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN LIGHTS AT MED ARE NOT ILLUMINATING AT MED WITH AURCRAFT BATTERY IN OFF POSITION. ALL OTHER EMERGENCY LIGHTS OPERATE NORMALLY. // SIGNOFF // REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY WITH REFERENCE TO CE·560XLS AMM 33-50-01, OPERATIONAL  CHECK GOOD, NO FURTHER DEFECTS NOTED. PN ON 9913-1 SN ON 621 PN OFF 9913-1 SN OFF 1742.
